# SDR ASAA2021033134489

- Difficulty date: March 31, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 47,219 hours, 14,203 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Dim
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC DISPLAY IS DIFFICULT TO READ IN FULL SUNLIGHT, THE MAX BRIGHT SETTING SEEMS COMPROMISED AND INADEQUATE. SEA MNT & DISPATCH NOTIFIED VIA ACARS AT 15:45Z. GROUNDED - YES. CLEANED PHOTO CELL SENSOR ON CDU. OPS NORMAL REF. B737-800 AMM 34-61-01-400-802.
